# SDR SIMA20160221003

- Difficulty date: February 21, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,272 hours, 23,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RVSM AREA HAS DAMAGE, DENT, BETWEEN FRAME 12A & 13, JUST BELOW & AFT OF OXYGEN SERVICE PANEL.  REPAIRED DAMAGE, BETWEEN FRAME 12A & 13, JUST BELOW & AFT OF OXYGEN SERVICE PANEL IAW SRM 53-00-22.
